CSpace  > 数学所
Steady States of Fokker-Planck Equations: III. Degenerate Diffusion
Huang, Wen1,2; Ji, Min3; Liu, Zhenxin4,6; Yi, Yingfei5,6,7
2016-03-01
Source PublicationJOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS
ISSN1040-7294
Volume28Issue:1Pages:127-141
AbstractThis is the third paper in a series concerning the study of steady states of a Fokker-Planck equation in a general domain in with drift term and diffusion term for any . In this paper, we give some existence results of stationary measures of the Fokker-Planck equation under Lyapunov conditions which allow the degeneracy of diffusion.
KeywordFokker-Planck equation Degenerate diffusion Existence Stationary solution Stationary measure Level set method
DOI10.1007/s10884-015-9476-4
Language英语
Funding ProjectNSFC[11225105] ; NSFC[11431012] ; NSFC[10421101] ; NSFC[11271151] ; Dalian University of Technology ; NSF[DMS0708331] ; NSF[DMS1109201] ; NSERC[1257749] ; University of Alberta ; Jilin University
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000369245900006
PublisherSPRINGER
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21996
Collection数学所
Affiliation1.Sichuan Univ, Sch Math, Chengdu 610064, Sichuan, Peoples R China
2.Univ Sci & Technol China, Chinese Acad Sci, Wu Wen Tsun Key Lab Math, Hefei 230026, Anhui, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
4.Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China
5.Univ Alberta, Dept Math & Stat Sci, Edmonton, AB T6G 2G1, Canada
6.Jilin Univ, Sch Math, Changchun 130012, Peoples R China
7.Georgia Inst Technol, Sch Math, Atlanta, GA 30332 USA
Recommended Citation
GB/T 7714
Huang, Wen,Ji, Min,Liu, Zhenxin,et al. Steady States of Fokker-Planck Equations: III. Degenerate Diffusion[J]. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS,2016,28(1):127-141.
APA Huang, Wen,Ji, Min,Liu, Zhenxin,&Yi, Yingfei.(2016).Steady States of Fokker-Planck Equations: III. Degenerate Diffusion.JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS,28(1),127-141.
MLA Huang, Wen,et al."Steady States of Fokker-Planck Equations: III. Degenerate Diffusion".JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS 28.1(2016):127-141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Wen]'s Articles
[Ji, Min]'s Articles
[Liu, Zhenxin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Wen]'s Articles
[Ji, Min]'s Articles
[Liu, Zhenxin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Wen]'s Articles
[Ji, Min]'s Articles
[Liu, Zhenxin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.